MAUDE Adverse Event Report: GENMARK DIAGNOSTICS, INC. EPLEX BLOOD CULTURE IDENTIFICATION FUNGAL PATHOGEN (BCID-FP) PANEL; FUNGAL ORGANISMS, NUCLEIC ACID-BASED ASSAY

GENMARK DIAGNOSTICS, INC. EPLEX BLOOD CULTURE IDENTIFICATION FUNGAL PATHOGEN (BCID-FP) PANEL; FUNGAL ORGANISMS, NUCLEIC ACID-BASED ASSAY
Catalog Number 09556516001
Medical Device Problem Codes False Negative Result (1225); False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/25/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The cobas eplex core unit serial number was (b)(6).The investigation is ongoing.
 
Event or Problem Description
There was an allegation of questionable results for the eplex blood culture identification fungal pathogen (bcid-fp) panel using the cobas eplex core unit.Sample 1 initial result was c.Albicans and c.Famata.On (b)(6) 2025, the repeat result was c.Albicans and c.Famata.The culture results were c.Albicans and c.Dubliniensis sample 2 initial result was c.Dubliniensis and c.Famata.On (b)(6) 2025, the repeat result was c.Famata.The culture result was c.Dubliniensis.
 
Additional Manufacturer Narrative
The investigation did not identify a specific root cause.

Brand Name
EPLEX BLOOD CULTURE IDENTIFICATION FUNGAL PATHOGEN (BCID-FP) PANEL
Common Device Name
FUNGAL ORGANISMS, NUCLEIC ACID-BASED ASSAY
Manufacturer (Section D)
GENMARK DIAGNOSTICS, INC.
5964 la place ct, suite 100
carlsbad CA 92008
Manufacturer (Section G)
GENMARK DIAGNOSTICS, INC.
5964 la place ct, suite 100
carlsbad CA 92008
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key22586086
Report Number3008632402-2025-02245
Device Sequence Number15773610
Product Code PEO
UDI-Device Identifier00857167005290
UDI-Public00857167005290
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K182690
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/29/2026
Device Catalogue Number09556516001
Device Lot Number10223348
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 06/30/2025
Supplement Date Received by Manufacturer08/01/2025
Initial Report FDA Received Date07/24/2025
Supplement Report FDA Received Date08/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown